izpis_h1_title_alt

Nonlinear second order evolution inclusions with noncoercive viscosity term
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (603,03 KB)
MD5: BA8B85715000ABD9B8A3E076C65D96B7

Abstract
In this paper we deal with a second order nonlinear evolution inclusion, with a nonmonotone, noncoercive viscosity term. Using a parabolic regularization (approximation) of the problem and a priori bounds that permit passing to the limit, we prove that the problem has a solution.

Language:English
Keywords:evolution triple, compact embedding, parabolic regularization, noncoercive viscosity term, a priori bounds
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 4749-4763
Numbering:Vol. 264, iss. 7
UDC:517.956.3
ISSN on article:0022-0396
DOI:10.1016/j.jde.2017.12.022 This link opens in a new window
COBISS.SI-ID:18207321 This link opens in a new window
Views:298
Downloads:210
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Journal of differential equations
Shortened title:J. differ. equ.
Publisher:Academic Press.
ISSN:0022-0396
COBISS.SI-ID:25730560 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back